MathSciNet Relay Station
MathSciNet bibliographic data
MR477161 (57 #16704) 32G15 (30A60 57A05)
Bers, Lipman An extremal problem for quasiconformal mappings and a theorem by Thurston. Acta Math. 141 (1978), no. 1-2, 73–98.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement